# SDR SIMA20160224008

- Difficulty date: February 24, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 31,074 hours, 22,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STEP SKIN ATTACH ANGLE IS CRACKED BY PULLEY BRACKET.  ATTACH ANGLE, DRAG ANGLE, REPAIR INCORPORATED INTO ANOTHER AREA REPAIR.  REPAIRED PAX DOOR AFT SIDE PANEL ON LOWER EDGE OF PANEL IAW ERS-CR-5200-505.
